MathSciNet Relay Station
MathSciNet bibliographic data
MR552548 10G10 (10B30 42A38)
Arhipov, G. I.; Karacuba, A. A.; Čubarikov, V. N. Trigonometric integrals. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 5, 971–1003, 1197.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement